Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it normal to experience abdominal pain and blood in urine after taking Postinor2?

Hi. I had sex on the 29th May and I took the postinor pills on 30th May and also 12 hours after that. This is my first time using it and I noticed today my pee contains blood but it's not my period. Because it only comes out when I pee. I also experience some abdominal pain. Is this normal? Thank you
Thu, 30 Aug 2018
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi,

I have gone through your question and understand the concerns. Withdrawal bleeding occurs within 5-7 days of taking Prostinor 2.
Mild abdominal pain can also occur due to the pill.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

experiencing pain inside abdomen 10 weeks after c-section. is this normal? ob/gyn told me abruptly last week that i would never be normal, they had to cut a lot of things to get the baby out and i would never be normal again :( she didn t even feel my stomach or check me. what do i do now?

doctor1 MD

My 17 year old daughter just started experiencing abdominal pain when putting a tampon in. She said it feels like there is something in a the way . She has a gyn appt but not for 2 weeks. She has had her menstrual cycle for 3 years and this is the first time experiencing these sympton

doctor1 MD

I experience abdominal pain any time i have bowel movement. My gastroenterologist says its colitis after blood work and colonoscopy were done. I was given dyclomine to help with the pain but still concerned. Are there other steps that can be taken to better determine if it is anything else?